Semiclassical Resonances via Meromorphy of the Resolvent and the S-Matrix

Main Article Content

Soumia Belmouhoub
Bekkai Messirdi
Abderrahmane Senoussaoui

Abstract

The purpose of this paper is to describe the basic problems of resonances via meromorphic continuation of the resolvent and the scattering matrix. An example from mathematical physics is given by investigating the poles of the resolvent of semiclassical Schr ¨odinger operators and Born-Oppenheimer Hamiltonians. Mathematical techniques, dilation-analyticity and Feshbach reduction are used here for the characterization of resonances of these Hamiltonians.

Article Details

References

  1. Guillope, L. & Zworski, M., Polynomial bounds on the number of resonances for some complete spaces of constant negative curvature near infinity, Asymptotic Anal. 11 (1995), 1-22.
  2. Zworski, M., Poisson formulae for resonaces, Seminaire E.D.P., Ecole Polytechnique, Expose XIII, 1996-1997.
  3. Belmouhoub, S. & Messirdi, B., Singular Schrodinger Operators Via Grushin Problem Method, Anal. Univ. Oradea Fasc. Matematica, Tom XXIV (1) (2017), 83-91.
  4. Dyatlov, S. & Zworski, M., Mathematical theory of scattering resonances, Amer. Math. Soc. Providence, Rhode Island, 2019.
  5. H ¨ormander, L., The Analysis of Linear Partial Differential Operators I. Distribution Theory and Fourier Analysis, Springer Verlag, 1983.
  6. Reed, M. & Simon, B., Methods of Modern Mathematical Physics, Academic Press, New York, 1978.
  7. Hislop, P.D., Fundamentals of scattering theory and resonances in quantum mechanics, Cubo (Temuco), 14 (03) (2012), 01-39.
  8. Hellfer, B. & Martinez, A., Comparaison entre les diverses notions de resonances, Helv. Phys. Acta, 60 (1987), 992-1003.
  9. Hunziker, W., Distorsion analyticity and molecular resonance curves, Ann. Inst. Henri Poincare, 45 (1986), 339-358.
  10. Messirdi, B., Asymptotique de Born-Oppenheimer pour la predissociation moleculaire (cas de potentiels reguliers), Ann. Inst. Henri Poincare, 61 (1992), 255-292.
  11. Messirdi, B., Asymptotique de Born-Oppenheimer pour la pr ´edissociation mol ´eculaire, Ph. D. Thesis, University of Paris 13, 1993.
  12. Combes, J.M. & Seiler, R., Regularity and asymptotic properties of the discrete spectrum of electronic hamiltonians, Int. J. Quantum Chem. XIV (1978), 213-229.